Frattini Covers and Projective Groups Without the Extension Property.
Mathematische Annalen, Tome 253 (1980), pp. 233-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
profinite projective group, extension property, pseudo-algebraically closed field, Frobenius field
@article{MAN_1980__253_163479,
author = {Y. Ershov and M. Fried},
title = {Frattini {Covers} and {Projective} {Groups} {Without} the {Extension} {Property.}},
journal = {Mathematische Annalen},
pages = {233--240},
year = {1980},
volume = {253},
zbl = {0475.20021},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__253_163479/}
}
Y. Ershov; M. Fried. Frattini Covers and Projective Groups Without the Extension Property.. Mathematische Annalen, Tome 253 (1980), pp. 233-240. http://geodesic.mathdoc.fr/item/MAN_1980__253_163479/